# SDR ASAA2023071744109

- Difficulty date: July 17, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 46,917 hours, 13,879 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DATALINK FAIL MSG ON CPDLC IN CRUISE. GROUNDED - YES. REBOOTED FMC 1&2 REF. MM-FIM 34-61 TSK 899 NORM OPS RESTORED. DATALINK SENDS & RECIEVES NORM.
